# SDR AT99000063

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1A41645
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AEROCORP, FL.  FOUND G-2 GALLEY TRASH BIN AREA CORRODED OUT OF LIMITS.  REMOVED FASTENERS AND CORROSION IN G-2 AREA, FABRICATED DOUBLER AND INSTALLED NEW FASTENERS AND DOUBLER IAW DC9 SRM 53-01, 51-10-3 AND 51-30-2.
